Alert archive / Missouri / Special Weather Statements in 2015
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Nov 5, 2015, 2:51 PM CST for Cedar County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2015, 2:51 PM CST (20:51 UTC)
- Expired
- Nov 5, 2015, 3:30 PM CST
- In force
- 39 min
- Issued by
- NWS Springfield, MO
County Cedar County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
269
WWUS83 KSGF 052051
SPSSGF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST THU NOV 5 2015
MOZ077-078-089-052130-
DADE MO-BARTON MO-CEDAR MO-
251 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE...CEDAR AND EASTERN
BARTON COUNTIES UNTIL 330 PM CST...
AT 250 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHELDON TO NEAR LAMAR
TO 8 MILES NORTH OF PURCELL...AND MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE ADVISORY INCLUDE...
STOCKTON LAKE... STOCKTON STATE PARK...
LAMAR... STOCKTON...
GOLDEN CITY... JERICO SPRINGS...
LAMAR HEIGHTS... IRWIN...
ARCOLA... UMBER VIEW HEIGHTS...
MILFORD... KENOMA...
MASTERS... BOSTON...
WAGONER... BEARCREEK...
ARNICA... BONA...
CANE HILL... NEOLA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3760 9433 3765 9420 3764 9408 3769 9407
3783 9368 3783 9363 3751 9367 3735 9413
3736 9436
TIME...MOT...LOC 2050Z 231DEG 54KT 3762 9427 3744 9433 3736 9448
$$
HATCHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Nov 5, 11:26 AM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 5, 11:26 AM CST, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service SPRINGFIELD MO 1126 AM CST THU NOV 5 2015 ...Updated Aviation Discussion... .MESOSCALE DISCUSSION... Issued at 1017 AM CST THU NOV 05 2015 Complex weather event will unfold across the region over the next 6 to 18 hours as a strong storm system moves from the Plains toward the Great Lakes region. As always, cold season severe risks are always fun and tracking the mesoscale details will be critical. As such, further refinements and updates to this forecast should be expected. This morning, a good general rain will continue across the southeastern half of the area. So far, not much in the way of instability is associated with this lead wave. There have been a few lightning strikes here and there in northern Arkansas, but it appears that any lightning risk will remain to our south the rest of this morning. The lead wave will progressively exit to the northeast early this afternoon, leading to a break in the rainfall for much of the area. Attention will quickly shift to Kansas and Oklahoma heading into the mid afternoon hours. A dryline/prefrontal trough will set up over the eastern portions of KS/OK with a mid level speed max spreading over this area from the mid to late afternoon hours. Large scale lift will increase and convection will fire along this boundary. At this point, convection allowing short term models (e.g. HRRR) keep convection rooted on this boundary for a bit, so eastward progression of this activity will have to wait until the upper wave kicks eastward and the boundary begins to move. We will be closely watching CAPE and instability profiles ahead of the boundary. Without a doubt, shear will be present. The question is, how much CAPE (be it surface based or otherwise) can be mustered. Most Unstable CAPE of 800 to 1300 J/kg over the along and west of I-49, tapering to 400-800 J/kg for the rest of the area remains reasonable at this point. Convective mode is a bit murky as well, especially initially. A mixed mode of line segments and supercell structures are plausible along the boundary this afternoon in KS/OK. Once the boundary kicks east, a transition to more line segments is expected. 0-3km bulk shear vectors are from the southwest at around 40kt. With a southwest to northeast oriented synoptic front, any line segment surges to the east/northeast will be favorable for mesovortex development. There is a signal in the recent model output to have low level CAPE values in the 40-80 J/kg range. This will aid in low level updraft strength/stretching. As a result, convection along the boundary later this afternoon through this evening will pose a risk for localized damaging winds and a few brief tornadoes where mesovorticies can develop. Based on mesoscale trends, SPC's inclusion of a low tornado risk is plausible and will need to be monitored for further eastward expansion. Not seeing much of a hail risk with this activity at this point. As mentioned above, further forecasts refinements should be expected as the mesoscale shows its cards. && .SYNOPSIS... Issued at 0224 AM CST THU NOV 05 2015 Strong upper level trough was located over the Rockies with surface low pressure and frontal boundary from north central MN into western Kansas early this morning. Some convection was occurring well ahead of this in a strong warm/moist advection pattern over eastern OK into northwest AR tracking to the northeast. Secondary area of convection was in a band ahead of the surface front across central KS. Convection will be the main focus in the short term period for today/tonight and it's severe potential. && .SHORT TERM...(Today and Tonight) Issued at 0224 AM CST THU NOV 05 2015 Warm/moist advection was aiding in convection over eastern OK into northwest AR early this morning, and this should continue to track northeast through the remainder of the overnight and into southern and south central MO this morning. Not expecting any severe weather with this area of convection, but we are expecting it to expand in coverage across most of south central MO through the morning hours. Through the morning hours, we are also expecting the western trough to begin moving into the Plains and pre-frontal trough/dryline to shift into eastern Kansas by midday. Dew points are expected to reach the lower to possibly mid 60s over southeast Kansas and far southwest MO this afternoon ahead of this pre- frontal trough. Afternoon CAPES are not overly impressive with several hundred j/kg to around 1000 j/kg by late afternoon, but we have seen quite a bit of severe weather in the past with lower instability. 0-6km bulk shear is very strong, to the point where updrafts may be sheared out too much. While we are not in a slight risk at this point, would not be surprised to see a few strong to severe storms from late afternoon into the mid evening as the dryline/pre-frontal trough moves in. Initially may see some supercellular characteristics, before becoming more linear during the evening. SPC currently has a narrow ribbon of 2 percent tornado risk into the western CWA and this seems reasonable at this point. Shortwave will quickly race off to the northeast tonight as well as the effective surface boundary shifting east through the area with most of the convection expected to be east of the CWA by 09z. Drier air will rush into the area behind this initial boundary, with the cold front eventually catching up to the dryline during the evening. .LONG TERM...(Friday through Wednesday) Issued at 0224 AM CST THU NOV 05 2015 A secondary shortwave will push through the area Friday night into Saturday, but all the good moisture will remain south of the area and we are looking at dry conditions with this shortwave passage. Surface high pressure will move into the area on Saturday and will reinforce the cooler air moving in behind this first front. We will go from abnormally warm conditions for much of this week, to below normal readings this weekend. Overall upper pattern will remain quite active, with another shortwave pushing into the Plains by Tuesday night into Wednesday although there are some timing differences between the GFS/ECMWF which will need to be worked out before pinpointing the best chances of precipitation for the upcoming work week. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1126 AM CST THU NOV 05 2015 Unsettled weather through this evening with a few rounds of showers and storms expected. So far, most restrictions have been of the MVFR variety, with on again/off again bouts of IFR at SGF/BBG. With the first round of rain exiting, mainly MVFR ceilings are expected this afternoon. However, restrictions will once again lower to IFR late this afternoon and this evening as the next round of showers and storms move through the area. This system will be progressive, as a result, clearing from west to east is expected from late this evening into the overnight hours, with winds shifting from southerly to northerly. Friday will feature a north wind and a few diurnal cumulus. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && MESOSCALE...Gagan SYNOPSIS...Lindenberg SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Gagan
Hazardous weather outlook, Nov 5, 12:59 PM CST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 PM CST THU NOV 5 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 PM CST THU NOV 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS DEVELOPING ALONG A BOUNDARY ACROSS KANSAS AND OKLAHOMA WILL MOVE NORTHEAST WITH TIME THIS AFTERNOON. THIS BOUNDARY WILL BEGIN TO MOVE EAST LATE THIS AFTERNOON AND THROUGH THE OUTLOOK AREA THIS EVENING. WHILE INSTABILITY WITH THIS SYSTEM IS MARGINAL...SHEAR IS SUBSTANTIAL. THUNDERSTORM LINE SEGMENTS ARE EXPECTED...POSING A RISK FOR LOCALIZED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...A FEW BRIEF TORNADOES. LARGE HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE ACROSS SOUTHEASTERN KANSAS WITH SMALLER HAIL POSSIBLE FARTHER EAST INTO SOUTHWESTERN MISSOURI. THE RISK FOR SEVERE WEATHER WILL BE...ROUGHLY...ALONG AND WEST OF THE I-49 CORRIDOR THIS AFTERNOON AND PROGRESSIVELY SPREAD EAST TOWARD THE HIGHWAY 65 CORRIDOR BETWEEN 5 AND 8 PM AND THE EASTERN OZARKS BETWEEN 8 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Nov 5, 1:25 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 1 SSE GIRARD 37.50N 94.83W
11/05/2015 E1.00 INCH CRAWFORD KS PUBLIC
QUARTER HAIL REPORTED AT NATURES CORNER PRESCHOOL.
&&
GAGANSpecial weather statement, Nov 5, 1:51 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CST THU NOV 5 2015
KSZ073-097-101-052045-
CRAWFORD KS-CHEROKEE KS-BOURBON KS-
151 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHEASTERN BOURBON
AND CHEROKEE COUNTIES UNTIL 245 PM CST...
AT 150 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PARSONS TO
6 MILES EAST OF EDNA TO 9 MILES NORTHWEST OF WELCH...AND MOVING
NORTHEAST AT 65 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG... FRONTENAC...
COLUMBUS... GALENA...
GIRARD... ARMA...
CHEROKEE... WEIR...
SHERMAN... MULBERRY...
SCAMMON... CHICOPEE...
MCCUNE... FRANKLIN...
ARCADIA... WEST MINERAL...
TREECE... ROSELAND...
SHERWIN... HALLOWELL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHEASTERN KANSAS.
LAT...LON 3787 9462 3709 9462 3700 9484 3700 9507
3741 9509
TIME...MOT...LOC 1950Z 221DEG 56KT 3733 9514 3709 9525 3695 9524
HATCHSpecial weather statement, Nov 5, 2:09 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CST THU NOV 5 2015
MOZ066-067-077-078-052100-
ST. CLAIR MO-BARTON MO-VERNON MO-CEDAR MO-
209 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CEDAR...EASTERN
VERNON...NORTH CENTRAL BARTON AND WESTERN ST. CLAIR COUNTIES UNTIL
300 PM CST...
AT 209 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF NEVADA
TO NEAR WALKER TO NEAR SHELDON TO NEAR LIBERAL...AND MOVING NORTHEAST
AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA... EL DORADO SPRINGS...
SHELDON... MONTEVALLO...
WALKER... SCHELL CITY...
MILO... IRWIN...
HARWOOD... TABERVILLE...
OLYMPIA... VERDELLA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3768 9449 3772 9437 3795 9428 3804 9412
3804 9411 3803 9408 3803 9406 3808 9405
3814 9394 3773 9396 3763 9414 3753 9449
TIME...MOT...LOC 2009Z 228DEG 49KT 3793 9428 3786 9428 3769 9437 3761
9448
HATCHLocal storm report, Nov 5, 2:31 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND GST 2 NNE HALLOWELL 37.20N 94.98W
11/05/2015 M57 MPH CHEROKEE KS MESONET
MESONET STATION MEASURED 57MPH WIND GUST
&&
BURCHFIELDSpecial weather statement, Nov 5, 2:33 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CST THU NOV 5 2015
MOZ055-067-068-078-052115-
HICKORY MO-BENTON MO-ST. CLAIR MO-CEDAR MO-
233 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CEDAR...ST. CLAIR...
NORTHWESTERN HICKORY AND WESTERN BENTON COUNTIES UNTIL 315 PM CST...
AT 232 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF SCHELL
CITY TO 6 MILES SOUTHEAST OF EL DORADO SPRINGS TO 11 MILES EAST OF
SHELDON...AND MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
EL DORADO SPRINGS... WARSAW...
LINCOLN... COLE CAMP...
OSCEOLA... LOWRY CITY...
WEAUBLEAU... WHEATLAND...
COLLINS... ROSCOE...
VISTA... GERSTER...
FILLEY... FRISTOE...
CEDAR SPRINGS... PALO PINTO...
RACKET... MONEGAW SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3846 9320 3807 9322 3795 9335 3767 9407
3808 9397 3821 9379 3820 9356 3822 9356
3821 9353 3842 9351
TIME...MOT...LOC 2032Z 238DEG 45KT 3805 9392 3779 9397 3771 9409
HATCHSpecial weather statement, Nov 5, 2:51 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST THU NOV 5 2015
MOZ077-078-089-052130-
DADE MO-BARTON MO-CEDAR MO-
251 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE...CEDAR AND EASTERN
BARTON COUNTIES UNTIL 330 PM CST...
AT 250 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHELDON TO NEAR LAMAR
TO 8 MILES NORTH OF PURCELL...AND MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE ADVISORY INCLUDE...
STOCKTON LAKE... STOCKTON STATE PARK...
LAMAR... STOCKTON...
GOLDEN CITY... JERICO SPRINGS...
LAMAR HEIGHTS... IRWIN...
ARCOLA... UMBER VIEW HEIGHTS...
MILFORD... KENOMA...
MASTERS... BOSTON...
WAGONER... BEARCREEK...
ARNICA... BONA...
CANE HILL... NEOLA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3760 9433 3765 9420 3764 9408 3769 9407
3783 9368 3783 9363 3751 9367 3735 9413
3736 9436
TIME...MOT...LOC 2050Z 231DEG 54KT 3762 9427 3744 9433 3736 9448
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 1:33 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 42 min |
| Nov 5, 2:09 PM CST | Special Weather Statement | SGF | Vernon | 51 min |
| Nov 5, 2:15 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Nov 5, 2:33 PM CST | Special Weather Statement | SGF | Benton, St. Clair | 42 min |
| Nov 5, 3:06 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, St. Clair | 39 min |
| Nov 5, 3:13 PM CST | Tornado Warning | SGF | Cedar | 32 min |
| Nov 5, 3:39 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 30 min |
| Nov 5, 4:23 PM CST | Special Weather Statement | SGF | McDonald | 52 min |
| Nov 5, 4:27 PM CST | Special Weather Statement | SGF | Camden | 48 min |
| Nov 5, 5:02 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 43 min |
| Nov 5, 5:27 PM CST | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Nov 5, 12:56 PM CST | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 49 min |
| Nov 5, 1:51 PM CST | Special Weather Statement | SGF | Cherokee, Crawford | 54 min |
Nearby
Special Weather Statements in Missouri, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.